# SDR SWAA2023041426502

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 50,106 hours, 30,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR EMERGENCY EXIT LT INOP.<[01] RELAMPED AFT R/H EE EXTERIOR LT IAW AMM 33-51-04.
